Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 584951, 24 pages
http://dx.doi.org/10.1155/2011/584951
Research Article

Some New Volterra-Fredholm-Type Discrete Inequalities and Their Applications in the Theory of Difference Equations

1School of Science, Shandong University of Technology, Shandong, Zibo 255049, China
2School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 21 March 2011; Accepted 29 June 2011

Academic Editor: Martin D. Schechter

Copyright © 2011 Bin Zheng and Qinghua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some new Volterra-Fredholm-type discrete inequalities in two independent variables are established, which provide a handy tool in the study of qualitative and quantitative properties of solutions of certain difference equations. The established results extend some known results in the literature.